# SDR AALA202411252235

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,416 hours, 15,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1 L SLIDE HANDLE RED INDICATOR FLAG MISSING. MAINTENANCE REPLACED 1L SLIDE HANDEL INDICATOR FLAG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-23-46.
